# SDR 98FDEA00301

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Malfunction
- Location: Left
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

98-0108 - WRI 34-14-02232: CAPTAINS PFD AIRSPEED INDICATOR DOES NOT OPERATE.  NO INDICATION ON T/O ROLL.  TAKEOFF ABORTED.  REMOVED AND REPLACED CAPTAINS PITOT TUBE, PITOT LEAK CHECK OK.  NR 3 EFIS CONTROL SYS OK.  CLEARED MEL 34-7.
